Skip to main content

Selected papers from the Second IFIP Int'l Conference on Formal Methods for Open Object Based Distributed Systems, 1997

Bowman, Howard, Derrick, John, Brinksma, E. (2000) Selected papers from the Second IFIP Int'l Conference on Formal Methods for Open Object Based Distributed Systems, 1997. IEEE Transactions on Software Engineering, 26 (7). pp. 577-578. ISSN 0098-5589. (doi:10.1109/TSE.2000.859528) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1109/TSE.2000.859528
Item Type: Article
DOI/Identification number: 10.1109/TSE.2000.859528
Additional information: Editorial Material
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 75 Electronic computers. Computer science
Divisions: Faculties > Sciences > School of Computing > Theoretical Computing Group
Depositing User: P. Ogbuji
Date Deposited: 14 Apr 2009 18:58 UTC
Last Modified: 28 May 2019 13:53 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/16156 (The current URI for this page, for reference purposes)
  • Depositors only (login required):